We report the case of a 70-year-old male who underwent [18F]Florbetaben PET/CT for suspected Alzheimer disease (AD) with unclear history of heart disease (hypertensive disease and suspicious cardiac amyloidosis) one-day-after the administration of the first dose of Pfizer-BioNTech COVID-19 vaccine in the right arm. A moderate amyloid burden on bilateral frontal and parietal brain cortex and absence of cardiac beta-amyloid deposition were identified; however, subcutaneous uptake on the vaccination site in the right arm’s deltoid region and focal uptake next to an ipsilateral axillary lymph node were noted. Tracer injection was via the left antecubital fossa, hence not a potential cause. [18F]Florbetaben MIP (A), PET (axial-B, coronal-G), CT (axial-C, coronal-E), PET/CT (axial-D, coronal-F) images demonstrated ill-defined uptake in the right arm’s subcutaneous tissues (SUVmax 5.6; white-arrows) and next to a possible right-axillar lymph node (SUVmax 4.75; yellow-arrows) evident on low-dose CT scan without breathing control (red-arrows). We assume that the subcutaneous and the potential lymph node uptake might be due to induced inflammation with peptides deposition, as amyloid-beta peptides are involved in the systemic inflammatory process such as in the physiopathology of AD, and chronic, low-level systemic inflammation may exacerbate the Aβ deposition [1–4]. Similar findings with other radiopharmaceuticals were recently described [5, 6], but this is the first case to show that also [18F]Florbetaben PET/CT can demonstrate immune-induced findings associated with the current COVID-19 pandemic vaccination programs, being a potential finding on whole-body protocols for the assessment in cardiac amyloidosis evaluation.